MathSciNet Relay Station
MathSciNet bibliographic data
MR2313887 39B82 (15A30 39B52 46F10)
Chung, Jaeyoung Stability of approximately quadratic Schwartz distributions. Nonlinear Anal. 67 (2007), no. 1, 175–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement